# SDR COEA2010042107901

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: General aviation
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 29,408 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53371252200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  LEVEL 2 CORROSION:  LT STR 12A INTERCOSTAL BETWEEN FR 18 & 19 NEAR FORWARD CARGO DOOR IS CORRODED.  INTERCOSTAL WAS REMOVED AND REPLACED PER ATR SRM.
